Fioricet and weight loss

Common Questions and Answers about Fioricet and weight loss

oxycontin

(This was a lie)The other doctor talked with Maria and they realized then that my mother was having a problem. They confronted her and told her that she needs stop taking the fioricet, she said NO- THAT IS THE ONLY THING THAT WORKS!, So Maria told her that she will not prescribe that medicine to her anymore. She also suggested that my mom see a scychiatrist. She said that she seems to be having episodes of scychosis.
The tingling in fingers, the mood swings, the stomach issues, and yes the weight loss and FATIGUE. I am only on 50 mg, and will not take more. I am surprised that so many people want to use this drug as a weight loss product. This is not a weight loss product, it is a serious drug, with serious side effects that you have to live with for the rest of your life. If I did not have to take it, I would not.
She has nausea, vomiting at times, a loss of appetite, difficulty sleeping and has lost weight. Can someone give me some help in handling her withdrawal?
I have been taking fioricet for approximately 15 years, on and off, for migraine and tension headaches. For the past year and a half I have been ordering off of the Internet and have increased my dosage to 3 to 6 a day. I desperately want to stop taking the fioricet but I'm afraid I'm addicted I live in a very small town and am afraid to admit this to anyone or seek help from a local doctor. Can ANYONE HELP ME??
Out of the two Codeine and the Butibital in Fioricet what is the most addicting? It works very well on my tension headaches however I have heard contradicting stories.
She has nausea, vomiting at times, a loss of appetite, difficulty sleeping and has lost weight. Can someone give me some help in handling her withdrawal?
I was tested for H pylori in 2011 and again in 2012 and was told I didn't have it...interestingly though, when I was put on erythromycin for a month to help motility, I got much better and remained so for almost two years...I have had fibromyalgia pain since in college...and was diagnosed with mitral valve prolapse when I was about 35...it is supposedly a benign condition in me but I suffered from what is called mitral valve prolapse syndrome for many years....
Hi im just wondering if theres anybody on here who has had gastric bypass or any weight loss surgery? Just want to know what kinda pain meds you take cause i have migraines and it feels terrible to not be able to take even tylenol. Gastric bypass pts cant take any other pain meds except tramadol& im tempted to take one. Plus i have a 2 ina half year old daughter so i feel bad that i she has to see me feeling crappy. Anybody?
i was in a horrible car accident 4 years ago and broke 16 bones including my back and feet. I am worried about the extra weight gain and stress on my back and body with another pregnancy. i am worried about taking the vicodin just like all the other mothers. My doctor said it is safe for me, but I don't want to feel guilty every time i take a pill.
My habit was a total secret to my family and I came clean to everyone and it was a great decision on my part. What a weight off my shoulders and they were a great help and supportive. I'm sure the people that love you won't judge and will want you to get better. They don't want u to die. Those drugs and the way your taking them does not sound good for you. All drugs have there purpose and I'm sure with your health issues if you took them as prescribed they would be fine.
Scar tissue on my optic nerves, ophthalmologist says it is from ON, which includes complete loss of vision in both eyes on 1 occasion and partical loss 3 times.
My first neurologist prescribed Cymbalta 60mg daily, Rozerem and Fioricet. The rozerem does not help at all with the sleep. I need to take 2 Fioricet's to make any headaches go away but I find that taking two will make me extremely tired. As far as the Cymbalta, I don't feel any different mentally but I'm not sure what I'm supposed to feel. I do work in a stressful job and for the past year have had many additional stressors.
Do you take fioricet? I was thinking of substituting viverin for the caffeine in the fioricet and benadryl for the butalbital. Not sure though. Just an Idea. I am already getting caffeine headaches and I just cut back one. Its like a band around my head. I think the caffiene is what is causing some kidney infections and weight loss, low potassium levels. I think the caffiene is almost worse then all the other **** in this stuff. You can do it. But not alone.
In a way, this was good because the symptoms that i was having could have been caused by anything ranging from an ulcer to cancer, and a whole bunch of stuff in between that would have been a true challenge. In any event, it's an ulcer... and how did I get it? EXCEDRIN. Good 'ol fashioned aspirin damage. I've been watching these reports since the early 90's about aspirin destroying the stomach. Luck was on my side, though. I only have one.
Scar tissue on my optic nerves, ophthalmologist says it is from ON, which includes complete loss of vision in both eyes on 1 occasion and partical loss 3 times.
Try to be in the BMI range for your height,weight. For back problems always wear proper footwear in future, control your weight and Physiotherapy is important. Take care!
Hi Everyone and Welcome, Come on in and make yourself cozy. You can do this!
Having many symptoms, like- nausea, vomiting, diarrhea, 30 lb. weight loss, loss of appetite, hot/cold sweats, insomnia for days at a time, *anxiety*, panic attacks, rages, depression, migraines, tinnitus, extremely fatigued, GI upset... I could go on, but I'll spare you.
Just an opinion here. I believe Drugs did play a part in her demise,but I also believe her rapid weight loss and gains over the years took a huge toll on her heart. Any physician will tell you "YoYo" dieting is extremely dangerous. There is no Magic pill out there for true weight loss. A medically safe diet consist of lifestyle changes,eating balanced diets with proper nutrition,and most importantly- Exercise. It's a slow process and takes willpower. Losing 2-4 lbs a month is ideal.
At this point the symptoms were extreme (pressure headaches, confusion, forgetfullness, sweating, sleeplessness, anxiety, neck pressure, weight loss, no appetite) i thought i was literally dying.
you should look at some of the other post on this forum about the hair loss ! the migraine loss and weight is great but the hair loss is not! good luck !
It is strictly done in a doctor's office and carefully monitored. It's not like they are going into a back alley somewhere and buying this from drug dealers. They also appear to monitor the amount and usage. I don't think people can just go to a doctor and ask for it, either. They appear to have to have a legitimate medical reason. I see a lot of fear out there on this and am wondering why.
Anyway, I agree with the others that if this works for your migraines or seizures and the only side effects are hair loss and/or (happily) weight loss, then it's a good trade. I don't think there's any medicine out there that is without any side effects. Good luck.
D Love and Healing, Emily
I am very overweight and do not want any drug that may increase my appetite and cause weight gain and I knew Topamax helps with weight loss. But I need something cause my pain is back and it is making me depressed. I think I am calling my doc tomorrow and asking for Topamax and will start at a low dose and titrate up. Anyone.... what is the therapeutic dose to manage the pain?
Because of my weight loss surgery, I am not supposed to take any anti-inflammatory, so IBs are out and I've tried the Excedrin Extra Strength but if I take one it doesn't seem to do anything and if I take two, I have major heart palpitations. Never suffered migraines, thank goodness, I know people who have and OMG, bless their hearts! I'm not one to typically get a headache until now.
Hi Tramadol Warriors! Welcome to Part 53. This thread is full of helpful and kind people who want to help you get off this terrible drug. Please snuggle in and make yourself comfy. I know you can do it!
You can do this tramadol warriors! You can beat this! You will do this!
Welcome ....
MedHelp Health Answers